# SDR ALGA082690

- Difficulty date: December 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N514AL
- Make and model: Urocop EC120B
- Aircraft serial: 1266
- Aircraft time: 698 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bushing
- Part number: C623A2005102
- Part serial: BRY90
- Condition: Worn
- Location: Flight Controls
- Part time: 698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL TEFLON BUSHINGS WORN.  MFG HAS NO REPLACMENT PROCEDURE.
